Alexander fuzzy topologies induced by maps

Yong Chan Kim

Abstract


In this paper, we investigate the properties of upper approximation operators and Alexander fuzzy topologies induced by maps in complete residuated lattices. We give their examples.

Full Text: PDF

How to Cite this Article:

Yong Chan Kim, Alexander fuzzy topologies induced by maps, Journal of Mathematical and Computational Science, Vol 4, No 3 (2014), 503-521

Copyright © 2014 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS